# SDR AALA201704189010

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 53,037 hours, 21,377 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 113A410014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 12 OTBD GROUND SPOILER HAS AREA OF DISBONDING 5 X 19.75 ON THE LEADING EDGE.  REMOVED AND REPLACED THE SPOILER IAW AMM 27-62-91.  ADJUSTED IAW AMM 27-62-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
